# SDR IPXA2023041792903

- Difficulty date: April 15, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 73,846 hours, 15,859 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Part number: NA
- Part serial: NA
- Condition: Discharged
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NAL1 DOOR PNEUMATIC STORAGE RESERVOIR DEPLETED.SERVICED L1 DOOR PNEUMATIC STORAGE RESERVOIR PER MD11 AMM 12-25-04 PRESSURE WITHIN LIMITS.
